# SDR HALA2013081400102

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 18,449 hours, 44,273 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 846D1007
- Part serial: 314
- Condition: Inoperative
- Location: Trim Sys
- Part time: 9,113 hours, 21,246 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM CONTROL FAILED IN FLIGHT,  DIVERTED.  R & R PRIMARY DRIVE TRIM MOTOR IAW AMM TASK 27-41-10-400-801.  OPS CHECKED OK.   INSTALLED PANEL AND APPLIED SEALANT OK FOR SERVICE.
